# SDR ASAA0580198

- Difficulty date: April 4, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 59360215
- Condition: Corroded
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FORWARD LAVATORY SERVICE DOOR LANDING IS CORRODED.  REPLACED DAMAGED SECTION USING REPAIR FILLER, DOULER, AND STRAP PER EA 5330-01010.  (M)
